# SDR SWAA010375

- Difficulty date: February 6, 2001
- Submitted: February 20, 2001
- Operation: Air carrier
- Aircraft: N105SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23249
- Aircraft time: 50,725 hours, 53,219 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 22D22901151
- Part serial: 19642880
- Condition: Torn
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND AFT SVC DOOR EMERGENCY EVAC SLIDE GIRT ASSY TORN AT FWD END.  REMOVED AND REPLACED EVAC SLIDE ASSY PER MM.
